Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 136048, 19 pages
http://dx.doi.org/10.1155/2012/136048
Research Article

Dynamics of Fuzzy BAM Neural Networks with Distributed Delays and Diffusion

1Guizhou Key Laboratory of Economics System Simulation, School of Mathematics and Statistics, Guizhou College of Finance and Economics, Guiyang, Guizhou 550004, China
2Department of Mathematics, Hunan City University, Yiyang, Hunan 413000, China
3Department of Computer and Information Science, Hunan Institute of Technology, Hengyang, Hunan 421002, China

Received 23 May 2011; Accepted 17 November 2011

Academic Editor: Carlos J. S. Alves

Copyright © 2012 Qianhong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Constructing a new Lyapunov functional and employing inequality technique, the existence, uniqueness, and global exponential stability of the periodic oscillatory solution are investigated for a class of fuzzy bidirectional associative memory (BAM) neural networks with distributed delays and diffusion. We obtained some sufficient conditions ensuring the existence, uniqueness, and global exponential stability of the periodic solution. The results remove the usual assumption that the activation functions are differentiable. An example is provided to show the effectiveness of our results.